Alert archive / Indiana / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 106, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jul 27, 2014, 4:34 PM EDT for 5 counties in Indiana. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 27, 2014, 4:34 PM EDT (20:34 UTC)
- Expired
- Jul 27, 2014, 5:15 PM EDT
- In force
- 41 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Hendricks County, IN, Marion County, IN, Montgomery County, IN, Morgan County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 27 km from the middle of the area, began a volume at 20:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 27, 4:53 PM EDT | HAIL 0.25 | Clayton, IN | REPORTED BY AMATEUR RADIO OPERATOR |
| Jul 27, 5:05 PM EDT | TSTM WND DMG | Mooresville, IN | NUMEROUS TREE LIMBS AND POWER LINES DOWN IN MOORESVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.6 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1923 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 565 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -19 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
446 WUUS53 KIND 272034 SVRIND INC063-097-107-109-133-272115- /O.NEW.KIND.SV.W.0106.140727T2034Z-140727T2115Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE INDIANAPOLIS IN 434 PM EDT SUN JUL 27 2014 THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... HENDRICKS COUNTY IN CENTRAL INDIANA... SOUTHWESTERN MARION COUNTY IN CENTRAL INDIANA... SOUTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA... NORTHEASTERN MORGAN COUNTY IN CENTRAL INDIANA... NORTHEASTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA... * UNTIL 515 PM EDT * AT 433 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES WEST OF DANVILLE...AND MOVING SOUTHEAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. * LOCATIONS IMPACTED INCLUDE... DANVILLE...PLAINFIELD...MOORESVILLE...COATESVILLE...AMO... STILESVILLE...CLAYTON...AVON...MONROVIA...LAKE HART...INDIANAPOLIS INT'L AIRPORT...CAMBY...CENTERTON...BETHANY...BROOKLYN AND WAVERLY. THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 55 AND 76. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3993 8677 3977 8622 3944 8625 3975 8691 TIME...MOT...LOC 2034Z 295DEG 38KT 3978 8669 HAIL...<.75IN WIND...60MPH $$ DRT
2 follow-up statements
615
WWUS53 KIND 272053
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
453 PM EDT SUN JUL 27 2014
INC107-133-272102-
/O.CAN.KIND.SV.W.0106.000000T0000Z-140727T2115Z/
PUTNAM IN-MONTGOMERY IN-
453 PM EDT SUN JUL 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MONTGOMERY AND
NORTHEASTERN PUTNAM COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3966 8669 3985 8650 3977 8622 3963 8623
3963 8625 3944 8625
TIME...MOT...LOC 2052Z 295DEG 38KT 3970 8647
$$
INC063-097-109-272115-
/O.CON.KIND.SV.W.0106.000000T0000Z-140727T2115Z/
MORGAN IN-MARION IN-HENDRICKS IN-
453 PM EDT SUN JUL 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
HENDRICKS...SOUTHWESTERN MARION AND NORTHEASTERN MORGAN COUNTIES
UNTIL 515 PM EDT...
AT 451 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DANVILLE...AND
MOVING SOUTHEAST AT 45 MPH. THE CORE OF STRONGEST STORMS IS HEADING
TOWARDS MOORESVILLE.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PLAINFIELD...MOORESVILLE...AVON...MONROVIA...LAKE HART...INDIANAPOLIS
INT'L AIRPORT...CENTERTON...CAMBY...BETHANY...BROOKLYN AND WAVERLY.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 56 AND 76.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3966 8669 3985 8650 3977 8622 3963 8623
3963 8625 3944 8625
TIME...MOT...LOC 2052Z 295DEG 38KT 3970 8647
HAIL...<.75IN
WIND...60MPH
$$
DRT408
WWUS53 KIND 272113
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
513 PM EDT SUN JUL 27 2014
INC063-097-109-272123-
/O.EXP.KIND.SV.W.0106.000000T0000Z-140727T2115Z/
MORGAN IN-MARION IN-HENDRICKS IN-
513 PM EDT SUN JUL 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENDRICKS...
SOUTHWESTERN MARION AND NORTHEASTERN MORGAN COUNTIES WILL EXPIRE AT
515 PM EDT/415 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM IN NORTHEASTERN MORGAN COUNTY.
LAT...LON 3966 8669 3985 8650 3977 8622 3963 8623
3963 8625 3944 8625
TIME...MOT...LOC 2113Z 295DEG 38KT 3961 8621
$$
DRTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 4:24 PM EDT, 10 minutes earlier.
Area forecast discussion, Jul 27, 4:24 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 424 PM EDT SUN JUL 27 2014 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 201 PM EDT SUN JUL 27 2014 INDIANA IS GOING TO BE IN A VERY PERSISTENT WEATHER PATTERN THIS WEEK. THIS PATTERN WILL CONSIST OF LOW PRESSURE TO OUR NORTH AND EAST WITH LOW PRESSURE TO OUR WEST AND SOUTH. THIS SITUATION WILL FAVOR COLD FRONTS PASSING OUR STATE EVERY FEW DAYS ONE RESULT SHOULD BE CHANCES OF SHOWERS AND THUNDERSTORMS MOST OF THE WEEK. ANOTHER RESULT WILL BE COOLER THAN NORMAL TEMPERATURES. && .NEAR TERM /TONIGHT/... ISSUED AT 201 PM EDT SUN JUL 27 2014 THE MAIN ISSUE IS THE CHANCE OF THUNDERSTORMS EARLY TONIGHT. THE LATEST SURFACE OBSERVATIONS INDICATE A BOUNDARY BETWEEN HIGH DEWPOINTS AND DRIER AIR WILL ENTER INDIANA THIS EVENING. AT THE SAME TIME PRESSURE FIELDS ON THE 1.5 ISENTROPIC POTENTIAL VORTICITY SURFACE HAVE A STRONG SHORT WAVE PASSING AROUND 00Z. WITH BOTH THE BOUNDARY AND THE FORCING ALOFT...THERE IS CHANCE STORMS WILL CONTINUE INTO EARLY TONIGHT. GIVEN DRY AIR WILL BE STARTING TO ENTER THE AREA...STORMS WITH ENHANCED DOWNDRAFTS AND GUSTY WINDS ARE POSSIBLE. WHILE ANY PRECIPITATION SHOULD BE OVER BY MIDNIGHT...CONSIDERABLE CLOUDINESS IS APT TO PERSIST IN A CYCLONIC FLOW. THE GUIDANCE TEMPERATURES ARE VERY CLOSE. ITS TOUGH TO OUTDO THEM SOON AFTER A FRONTAL PASSAGE. TO THE EXTENT THEY DIFFER...A CONSENSUS WILL BE USED. && .SHORT TERM /MONDAY THROUGH WEDNESDAY/... ISSUED AT 201 PM EDT SUN JUL 27 2014 THE MAIN ISSUE IS THE CHANCE OF RAIN. THE DETERMINISTIC FIELDS OF THE MODELS ARE CLOSE. THEY ALL GENERATE RAIN ON AND OFF THROUGH THE PERIOD. THIS SEEMS LOGICAL. A CYCLONIC FLOW SEEMS LIKELY KEEP SOME MOISTURE AROUND AND BRING A SERIES OF TROUGHS. ANOTHER FACTOR FAVORING RAIN IS TEMPERATURES ALOFT ARE GOING TO BE CHILLY...WHICH SHOULD BE ESPECIALLY IMPORTANT DURING THE DAYLIGHT PERIODS. THE STATISTICAL GUIDANCE FROM THE GFS DOES ALMOST NOTHING TO ALLOW FOR ALL THIS IN ITS POPS. THE MET POPS LOOK MUCH BETTER WITH A CHANCE OF RAIN FOR MOST OF THE DAYTIME PERIODS. THE SAME FACTORS PRODUCING THE CHANCE OF RAIN WILL CAUSE SKIES TO REMAIN PARTLY TO MOSTLY CLOUDY. TEMPERATURE GUIDANCE IS CLOSE EXCEPT FOR WEDNESDAY. THIS LIKELY REFLECTS THE DETERMINISTIC FIELDS OF THE MODELS BEING SIMILAR. A CONSENSUS APPROACH TO CAPTURE THE BEST OF EACH FORECAST TECHNIQUE SHOULD WORK WELL. WEDNESDAY IS DIFFERENT. THE MAV BECOMES CONSIDERABLY WARMER THAN THE MET. RECENTLY WE HAVE SEEN THE MAV TOO QUICK TO WARM TEMPERATURES. WITH THE MAIN THERMAL FIELDS NOT CHANGING MUCH...THIS SEEMS TO BE HAPPENING AGAIN WEDNESDAY. THE FORECAST WILL BE BASED ON THE COOLER MET. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... ISSUED AT 314 PM EDT SUN JUL 27 2014 UPPER TROUGH WILL REMAIN THE DOMINANT FEATURE THROUGH THE EXTENDED AS THE UPPER LEVEL PATTERN REMAINS LOCKED ACROSS THE LOWER 48. THIS WILL MAINTAIN A SOMEWHAT UNSETTLED PATTERN FOR CENTRAL INDIANA AND THE OHIO VALLEY THROUGH NEXT WEEKEND. EXPECT ISOLATED TO SCATTERED CONVECTION EVERY DAY AS DISTURBANCES ALOFT ROTATE THROUGH THE REGION COMBINED WITH SURFACE HEATING AND COOLING ALOFT. LITTLE CHANGE FROM PREVIOUS FORECAST AS BEST CHANCES FOR STORMS WILL RESIDE DURING AFTERNOON/EARLY EVENING PEAK HEATING. PRESENCE OF THE UPPER TROUGH WILL KEEP TEMPS BELOW NORMAL THROUGHOUT THE ENTIRE LONG TERM. EXPECT HIGHS UPPER 70S TO AROUND 80 EACH DAY WITH LOWS AROUND 60. && .AVIATION /DISCUSSION FOR 272100Z TAF UPDATE/... ISSUED AT 425 PM EDT SUN JUL 27 2014 A LINE OF THUNDERSTORMS CROSSING THE AREA THIS AFTERNOON WILL MOVE TO THE SOUTHEAST OF THE AREA BY ABOUT 00Z. THESE STORMS MAY BRING WIND GUSTS AS HIGH AS 45 KNOTS...AS WELL AS BRIEF IFR VISIBILITIES AND MVFR CEILINGS IN RAIN. VFR CONDITIONS WILL FOLLOW BEHIND THE STORMS. MVFR CEILINGS SHOULD DEVELOP LATE TONIGHT AND PERSIST THROUGH MONDAY IN AN UNSEASONABLY COLD NORTHWEST FLOW. WINDS ARE EXPECTED TO REMAIN MOSTLY NORTHWEST AT 10 TO 20 KNOTS. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK LONG TERM....RYAN AVIATION...JK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 27, 4:40 AM EDT, 11 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 440 AM EDT SUN JUL 27 2014 INZ021-028>031-035>049-051>057-060>065-067>072-281000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 440 AM EDT SUN JUL 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY. HAZARDS: DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...HEAVY RAIN...LOCALIZED FLOODING AND LIGHTNING. TIMING: TODAY. DISCUSSION: AN UPPER WAVE AND COLD FRONT WILL INTERACT WITH A MOIST AND UNSTABLE AIR MASS AND TRIGGER SCATTERED THUNDERSTORMS ACROSS CENTRAL INDIANA TODAY...SOME OF WHICH COULD BE SEVERE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. OUTLOOK: THERE ARE ADDITIONAL CHANCES FOR SEVERE THUNDERSTORMS MID TO LATE WEEK. DISCUSSION: MUCH COOLER AND DRIER WEATHER WILL MOVE IN TO START THE WORK WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) KOCH
In the hours before
Local storm report, Jul 27, 11:58 AM EDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1158 AM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 7 NE SEYMOUR 39.03N 85.79W
07/27/2014 E3.25 INCH JENNINGS IN PUBLIC
3.25 INCHES OF RAIN REPORTED 2 SE OF REDDINGTON FROM 9
PM LAST NIGHT TO 11 AM TODAY. MOST RAIN FELL AFTER 6 AM.
&&
LEELocal storm report, Jul 27, 2:07 PM EDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
207 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HEAVY RAIN 3 SW PARAGON 39.36N 86.60W
07/27/2014 M1.00 INCH MORGAN IN TRAINED SPOTTER
ONE INCH OF RAINFALL FROM THIS MORNINGS STORMS.
&&
LEESpecial weather statement, Jul 27, 4:13 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
413 PM EDT SUN JUL 27 2014
INZ036-045-046-272100-
HENDRICKS-MONTGOMERY-PUTNAM-
413 PM EDT SUN JUL 27 2014
...STRONG THUNDERSTORM ADVISORY FOR HENDRICKS...SOUTHERN MONTGOMERY
AND NORTHERN PUTNAM COUNTIES UNTIL 500 PM EDT...
AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES SOUTH OF CRAWFORDSVILLE...MOVING EAST AT
45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DANVILLE...
BROWNSBURG...
PLAINFIELD...
LADOGA...
ROACHDALE...
CARPENTERSVILLE...
GROVELAND...
NORTH SALEM...
LIZTON...
PITTSBORO...
CLAYTON...
AVON...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 4001 8699 3996 8669 3992 8669 3993 8653
3989 8633 3963 8633 3983 8701 3987 8701
3987 8706
TIME...MOT...LOC 2013Z 292DEG 40KT 3989 8692
DRTLocal storm report, Jul 27, 4:25 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
425 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TSTM WND DMG 3 NW COVINGTON 40.17N 87.43W
07/27/2014 FOUNTAIN IN LAW ENFORCEMENT
FOUNTAIN COUNTY DISPATCH REPORTED A TREE DOWN ON A
POWER LINE NEAR SR-63 JUST NORTH OF THE WARREN COUNTY
LINE.
&&
MMBSpecial weather statement, Jul 27, 4:25 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 425 PM EDT SUN JUL 27 2014 INZ030-037>039-272100- BOONE-CLINTON-HAMILTON-TIPTON- 425 PM EDT SUN JUL 27 2014 ...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN CLINTON...NORTHEASTERN BOONE...WESTERN HAMILTON AND SOUTHWESTERN TIPTON COUNTIES UNTIL 500 PM EDT... AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF FRANKFORT...MOVING EAST AT 45 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TIPTON... NOBLESVILLE... KIRKLIN... KEMPTON... SHERIDAN... WESTFIELD... MORSE RESERVOIR... CICERO... ARCADIA... ATLANTA... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4031 8598 3995 8600 4018 8670 4033 8663 TIME...MOT...LOC 2025Z 290DEG 39KT 4022 8655 DRT
Local storm report, Jul 27, 4:26 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
426 PM EDT SUN JUL 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0319 PM TSTM WND DMG 3 NW COVINGTON 40.17N 87.43W
07/27/2014 FOUNTAIN IN LAW ENFORCEMENT
FOUNTAIN COUNTY DISPATCH REPORTED A TREE DOWN ON A
POWER LINE NEAR SR-63 JUST NORTH OF THE WARREN COUNTY
LINE.
&&
CORRECTED EVENT TIME
MMBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 4:46 AM EDT | Special Weather Statement | IND | Parke, Vermillion | 44 min |
| Jul 27, 4:55 AM EDT | Severe Thunderstorm Warning | IND | Parke, Vermillion, Vigo | 26 min |
| Jul 27, 5:18 AM EDT | Severe Thunderstorm Warning | IND | Clay, Owen, Putnam | 42 min |
| Jul 27, 7:39 AM EDT | Areal Flood Advisory | IND | Brown, Jackson, Jennings, Lawrence, Monroe | 3 hr |
| Jul 27, 8:43 AM EDT | Areal Flood Advisory | IND | Bartholomew, Brown, Jackson, Jennings | 3 hr |
| Jul 27, 9:07 AM EDT | Special Weather Statement | IND | Carroll | 23 min |
| Jul 27, 9:18 AM EDT | Special Weather Statement | IND | Carroll | 12 min |
| Jul 27, 9:23 AM EDT | Areal Flood Warning | IND | Bartholomew, Jackson, Jennings | 6 hr |
| Jul 27, 9:56 AM EDT | Special Weather Statement | IND | Howard | 34 min |
| Jul 27, 10:46 AM EDT | Special Weather Statement | IND | Delaware, Randolph | 44 min |
| Jul 27, 11:28 AM EDT | Special Weather Statement | IND | Randolph | 47 min |
| Jul 27, 4:13 PM EDT | Special Weather Statement | IND | Hendricks | 47 min |
| Jul 27, 4:25 PM EDT | Special Weather Statement | IND | Clinton, Hamilton, Tipton | 35 min |
| Jul 27, 4:45 PM EDT | Special Weather Statement | IND | Delaware, Hamilton, Henry, Madison, Tipton | 45 min |
| Jul 27, 5:26 PM EDT | Special Weather Statement | IND | Delaware, Henry, Randolph | 49 min |
| Jul 27, 6:39 PM EDT | Special Weather Statement | IND | Bartholomew, Decatur, Jennings, Shelby | 51 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.